# SDR SWAA086653

- Difficulty date: November 26, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 17,845 hours, 10,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD EEPLS COVER MISSING.  REPLACED COVER PER MM.
